Escrito por estudiantes que aprobaron Inmediatamente disponible después del pago Leer en línea o como PDF ¿Documento equivocado? Cámbialo gratis 4,6 TrustPilot
logo-home
Document preview thumbnail
Vista previa 4 fuera de 94 páginas
Examen

CSTR EXAM PREPARATION GUIDE: 200 EXAM QUESTIONS WITH DETAILED RATIONALES COVERING TRAUMA SYSTEMS, NTDS DATA MANAGEMENT, INJURY MECHANISMS, AND ICD-10-CM/AIS/ISS/RTS CODING CONCEPTS FOR THE CERTIFICATION CYCLE

Document preview thumbnail
Vista previa 4 fuera de 94 páginas

CSTR EXAM PREPARATION GUIDE: 200 EXAM QUESTIONS WITH DETAILED RATIONALES COVERING TRAUMA SYSTEMS, NTDS DATA MANAGEMENT, INJURY MECHANISMS, AND ICD-10-CM/AIS/ISS/RTS CODING CONCEPTS FOR THE CERTIFICATION CYCLE

Vista previa del contenido

CSTR EXAM PREPARATION GUIDE: 200 EXAM QUESTIONS
WITH DETAILED RATIONALES COVERING TRAUMA SYSTEMS,
NTDS DATA MANAGEMENT, INJURY MECHANISMS, AND ICD-
10-CM/AIS/ISS/RTS CODING CONCEPTS FOR THE 2026-2027
CERTIFICATION CYCLE




1. A trauma registry manager is evaluating data quality. Which of the
following represents the MOST critical element of data quality in
trauma registry operations?
A) Completeness of demographic data
B) Accuracy of injury coding and severity scoring
C) Timeliness of data entry
D) Volume of cases entered
Answer: B Accuracy of injury coding and severity scoring is the most
critical element of data quality because it directly impacts injury
severity assessment, outcomes analysis, and quality improvement
initiatives. While completeness, timeliness, and volume are important,
inaccurate coding can lead to erroneous conclusions about patient
outcomes and trauma system performance.


2. A patient presents with a Glasgow Coma Scale (GCS) score of 13.
How should this be classified for trauma registry purposes?

,A) Severe head injury
B) Moderate head injury
C) Minor head injury
D) No head injury
Answer: B A GCS score of 13 is classified as moderate head injury. GCS
scores 13-15 indicate mild injury, 9-12 moderate injury, and 3-8 severe
injury. This classification is essential for trauma registry data abstraction
and injury severity assessment.


3. The trauma registrar is coding a patient with bilateral lung
contusions. According to AIS coding guidelines, how should bilateral
injuries be coded?
A) Code as a single injury with highest severity
B) Code each side separately
C) Code only the more severe side
D) Combine into one code with modifier
Answer: B Bilateral injuries should be coded separately in AIS when
they occur to paired organs. Each side must be coded individually to
accurately reflect the total injury burden and ensure proper severity
scoring.


4. A Level I trauma center is reviewing its trauma team activation
criteria. Which of the following is a physiologic criterion for full
trauma team activation?

,A) Penetrating injury to the head
B) Respiratory rate less than 10 or greater than 29
C) Age greater than 65 years
D) Mechanism of fall from greater than 20 feet
Answer: B Physiologic criteria for trauma team activation include
abnormal vital signs such as respiratory rate less than 10 or greater than
29, heart rate greater than 120, systolic blood pressure less than 90, or
GCS less than 13. Mechanism and anatomic criteria are separate
categories.


5. The trauma registrar is reviewing a patient with a traumatic brain
injury. What is the correct AIS code range for brain injuries?
A) 1-3
B) 1-6
C) 4-6
D) 2-5
Answer: B Brain injuries are coded with AIS severity scores ranging from
1 (minor) to 6 (maximal). The AIS scale for all injuries is 1-6, with 6 being
virtually unsurvivable. Different body regions have specific codes within
this range.


6. A trauma program is implementing a performance improvement
(PI) process. What is the FIRST step in the PI cycle?
A) Implement corrective action
B) Identify opportunities for improvement

, C) Monitor outcomes
D) Evaluate intervention effectiveness
Answer: B The first step in the performance improvement cycle is
identifying opportunities for improvement. This involves screening
cases, identifying complications, and recognizing areas where care
could be enhanced before implementing interventions or monitoring
outcomes.


7. A patient has an Injury Severity Score (ISS) of 17. How would this
injury severity be classified?
A) Minor trauma
B) Moderate trauma
C) Severe trauma
D) Critical trauma
Answer: C An ISS of 17 is classified as severe trauma. ISS scores are
classified as: 1-8 minor, 9-15 moderate, 16-24 severe, and 25-75 critical.
This classification helps in determining resource allocation and
predicting outcomes.


8. The trauma registrar is abstracting a burn patient. Which scoring
system is specifically designed for burn injury severity assessment?
A) ISS
B) TRISS
C) RTS
D) ABSI

Información del documento

Subido en
27 de agosto de 2026
Número de páginas
94
Escrito en
2026/2027
Tipo
Examen
Contiene
Preguntas y respuestas
$17.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
maingirose
5.0
(2)
Vendido
23
Seguidores
0
Artículos
1660
Última venta
1 día hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes